# SDR DHL2002806841

- Difficulty date: July 21, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 81,567 hours, 25,269 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57695891
- Condition: Corroded
- Location: Lt Wing
- Part time: 81,567 hours, 25,269 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CENTER L/E LWR SKIN SHOWS CORROSION XFS 420.000.  REMOVED CORROSION, FOUND OUT OF LIMITS IAW SRM 57-2-0 PG 16.  TRIMMED OUT AFFECTED AREA.  FABRICATED AND INSTALLED FILLER AND DOUBLER ON LT WING CENTER L/E LWR SKIN.
